Help why is my pefiod soo heavy , I habeen bleading for like 20 days very heavyI have raynouds is there a connection?

My obyn and dr. Dont want to take me off blood thiners , becouse they dont want me to loose another finger im 45 years old not sure if this is do to menopouse, my period was gone for 4 month then it came back now I have been bleading very badly..and the pain that comes with it is unverable, sooo painful I feal like im given birth all over aguein .

Last edited by

3 Replies

oldestnewest
  • It could be a side effect of your meds. I would ask about alternative meds. Make sure you aren't taking fish oil baby asprin that could further thin your blood. You run the risk of becoming anemic if it continues.

  • Have you seen the doc?

  • Yes seen dr, they dont want to take me off blood thiners, my 2 big toes are soo painfull as well but no sings of any blister. Im also getting dark red spots all over my legs dark spots not sure what that is??

You may also like...